# SDR AALA971929

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200333001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT CHECK, EMERGENCY LIGHT AT AFT VENTRAL STAIR BROKEN.  REPLACED EMERGENCY LIGHT AT AFT VENTRAL STAIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
